#2401 ·
Thomas Roberts9 said:They suspect something similar in my case too; depending on the report, they call it a heart murmur or mitral valve prolapse... and my doctor mentioned it's quite common in younger people. However, I can't quite wrap my head around why the symptoms seem to vanish, or become so faint, when I skip my medication, yet once I take them, I get this stabbing sensation that forces me to take shallow breaths because any deep inhale triggers it again... it lasts maybe 30 to 90 seconds before things settle back to normal, which is honestly such an uncomfortable way to feel 😢.
Anyway, I spoke with the gynecologist's nurse, and she advised me to keep taking the pills and to come by for my referral in the next few days.
Same exact thing happens to me.
I gotta say, even though I've known about my heart condition since I was a kid (congenital defect), my gynecologist didn't see it as a reason to skip the pill. So, I was on birth control for about a year (eventually stopped due to other issues—my bilirubin and liver tests went south, so I had to quit)
BUT, and I mean this, the stabbing didn't happen more often while I was actually on the pills. Like, I still get that sharp pain today, even though I haven't touched the pills in ages.
Since yours only shows up while you're on them, as you mentioned, that's weird to me. Whether that pain is linked to the heart prolapse, the pills, or something else entirely? I guess we can't really know. Best bet is probably just getting some tests done to figure out what's actually going on.